A measure on the space of smooth mappings and dynamical system theory

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)415-425
Number of pages11
JournalJournal of the Mathematical Society of Japan
Volume44
Issue number3
DOIs
Publication statusPublished - Jan 1 1992
Externally publishedYes

Fingerprint

Systems Theory
Dynamical system

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A measure on the space of smooth mappings and dynamical system theory. / Masato, Tsujii.

In: Journal of the Mathematical Society of Japan, Vol. 44, No. 3, 01.01.1992, p. 415-425.

Research output: Contribution to journalArticle

@article{ef10834b90904e37a25c100ad8103d59,
title = "A measure on the space of smooth mappings and dynamical system theory",
author = "Tsujii Masato",
year = "1992",
month = "1",
day = "1",
doi = "10.2969/jmsj/04430415",
language = "English",
volume = "44",
pages = "415--425",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "3",

}

TY - JOUR

T1 - A measure on the space of smooth mappings and dynamical system theory

AU - Masato, Tsujii

PY - 1992/1/1

Y1 - 1992/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972554704&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972554704&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04430415

DO - 10.2969/jmsj/04430415

M3 - Article

AN - SCOPUS:84972554704

VL - 44

SP - 415

EP - 425

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -